# SDR QXEA200601131

- Difficulty date: April 21, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 12,267 hours, 12,533 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF - ON FLIGHT 2446, AT FLIGHT LEVEL 240 RECEIVED THE AFT DOOR BAGGAGE LIGHT.  CONDUCTED EMERGENCY CHECKLIST AND DESCENDED TO 10,000 FT AT 2.0 PSI DIFFERENTIAL THE CABIN LOST PRESSURIZATION TO AMBIENT.  MAINTENANCE INSPECTED AFT BAGGAGE DOOR.  LUBE DOOR MECHANISM AND LATCH.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
